# SDR 9900889878

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictors
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING TO LAND AT MSP, THE NOSE LANDING GEAR DID NOT EXTEND.  FLIGHT CREW FOLLOWED COM PROCEDURES AND ACTIVATED THE EMERGENCY LANDING GEAR EXTENSION LEVER, LANDING GEAR EXTENDED SUCCESSFULLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED 2 HYDRAULIC RESTRICTORS IN THE NOSE LANDING GEAR WHEEL WELL, OPERATIONAL CHECK NORMAL.
